Journal of Mathematics and Statistics

Research Article

Ant Colony Optimization for Container Loading Problem

Pages : 169-175

DOI : 10.3844/jmssp.2012.169.175

Published On : March 20, 2012

On the Successive Overrelaxation Method

Pages : 176-184

DOI : 10.3844/jmssp.2012.176.184

Published On : February 22, 2012

An Integral Two Space-Variables Condition for Parabolic Equations

Pages : 185-190

DOI : 10.3844/jmssp.2012.185.190

Published On : March 12, 2012

Mathematics Teachers' Beliefs and Teaching Practices

Pages : 191-194

DOI : 10.3844/jmssp.2012.191.194

Published On : March 5, 2012

Existence of a Total Order in Every Set

Pages : 195-197

DOI : 10.3844/jmssp.2012.195.197

Published On : March 16, 2012

On the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with Applications

Pages : 198-210

DOI : 10.3844/jmssp.2012.198.210

Published On : March 19, 2012

Fuzzy Orders in the Real Line

Pages : 211-215

DOI : 10.3844/jmssp.2012.211.215

Published On : April 23, 2012

Mixed Formulation for a Signorini Problem

Pages : 216-220

DOI : 10.3844/jmssp.2012.216.220

Published On : April 23, 2012

A Measure of Monotonicity of two Random Variables

Pages : 221-228

DOI : 10.3844/jmssp.2012.221.228

Published On : May 26, 2012

Modeling the Dynamics of Tuberculosis Transmission in Children and Adults

Pages : 229-240

DOI : 10.3844/jmssp.2012.229.240

Published On : June 5, 2012

Foldings and Deformation Retract of Hyperhelix

Pages : 241-247

DOI : 10.3844/jmssp.2012.241.247

Published On : June 5, 2012

Application of Optimal Control to the Epidemiology of Fowl Pox Transmission Dynamics in Poultry

Pages : 248-252

DOI : 10.3844/jmssp.2012.248.252

Published On : June 13, 2012

Teachers’ Perceptions toward the use of GeoGebra in the Teaching and Learning of Mathematics

Pages : 253-257

DOI : 10.3844/jmssp.2012.253.257

Published On : June 16, 2012

Mathematical Analysis of the Non Linear Epidemic Model

Pages : 258-263

DOI : 10.3844/jmssp.2012.258.263

Published On : June 19, 2012

OR/MS Applications in Mt. Merapi Disaster Management

Pages : 264-273

DOI : 10.3844/jmssp.2012.264.273

Published On : June 19, 2012

One-Sided Multivariate Tests for High Dimensional Data

Pages : 274-282

DOI : 10.3844/jmssp.2012.274.282

Published On : June 20, 2012

Quadratic Approximation for Singular Integrals

Pages : 292-295

DOI : 10.3844/jmssp.2012.292.295

Published On : July 4, 2012

Bayesian and Maximum Likelihood Solutions: An Asymptotic Comparison Related to Cost Function

Pages : 296-310

DOI : 10.3844/jmssp.2012.296.310

Published On : July 4, 2012

On Nonlinear Age- and Stage-Structured Population Models

Pages : 311-322

DOI : 10.3844/jmssp.2012.311.322

Published On : July 6, 2012